# SDR USAA980429

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1285
- Part time: 44,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A 6 INCH BY 6 INCH AREA OF CORROSION AT DOME NUT ON FUSELAGE SKIN BS 1285 JUST OUTBOARD OF STRINGER 29L.  CORROSION TASK NR C53-155-02.  INSTALLED DOUBLER AND FILLER PER EA 62324.  (M)
